| Catalog Number |
8534H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: lot #? mle043 was the lot # provided to me.What do you mean by "needles breaking off from suture material"? the whole needle separated / detached from the whole suture thread.The needle did not break in half.Confirm the total qty involved for this reported event ? this happened to 5 eaches during the same procedure.They sent back 13 unopened eaches.Events reported in 2210968-2019-88434, 2210968-2019-88435, 2210968-2019-88437, 2210968-2019-88438.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the needle broke off from suture material.The whole needle separated / detached from the whole suture thread.Another like device was used to complete the procedure with no adverse patient consequences.No additional information was provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Investigation summary: it was reported performance pull off suture needle.An opened box with thirteen unopened samples of product code 8534 lot # mle403 were returned for analysis.During the visual inspection of thirteen unopened samples, no defects were found on the packages.The samples were opened, and swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, or damaged were observed.A functional test was performed and the pull force were above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the conditions of the sample received, no performance pull off suture needle was found, and the tested sample met the finished goods requirements.